MathSciNet Relay Station
MathSciNet bibliographic data
MR2891011 34K20 (92D30 93D30)
Kajiwara, Tsuyoshi; Sasaki, Toru; Takeuchi, Yasuhiro Construction of Lyapunov functionals for delay differential equations in virology and epidemiology. Nonlinear Anal. Real World Appl. 13 (2012), no. 4, 1802–1826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement